On solving Linear Complementarity Problems by DC programming and DCA
No abstract is available for this item.
Volume (Year): 50 (2011)
Issue (Month): 3 (December)
|Contact details of provider:|| Web page: http://www.springer.com/math/journal/10589 |
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Joaquim Júdice & Ana Faustino & Isabel Ribeiro, 2002. "On the solution of NP-hard linear complementarity problems," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 10(1), pages 125-145, June.
When requesting a correction, please mention this item's handle: RePEc:spr:coopap:v:50:y:2011:i:3:p:507-524. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.